# SDR DALA2019060403387

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOC. LOWER AREA STAB STATION 138.70 AT LT HORIZONTAL STABILIZER. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOC. ON LOWER AREA STAB STATION 138.70 AT LT HORIZONTAL STABILIZER AS PER B737-800 55-10-01 REPAIR 11.
